# SDR DLM88001639

- Difficulty date: August 24, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 24,246 hours, 19,115 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Rheostat
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

UPON ARRIVAL AT AIRCRAFT IN MGM CABIN HAD RESIDUAL SMOKE AND STRONG ELECTRICAL SMELL NEAR BUS PANEL BEHIND CAPTAINS SEAT.  REPLACED UPPER CABIN LIGHT RHEOSTAT.
